MAUDE Adverse Event Report: COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER

COLOPLAST A/S SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER; SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Catalog Number 28492 / 284920 / 284929
Medical Device Problem Code Inadequate or Insufficient Training (1643)
Health Effect - Clinical Codes Hemorrhage/Blood Loss/Bleeding (1888); Syncope/Fainting (4411)
Type of Reportable Event Serious Injury
Event or Problem Description
This complaint concerns a male end user who has used a speedicath standard ch12 tiemann catheter.The end user had been using ch12 tiemann catheters for a few weeks without complications, however one day, due to not being clear on which direction to insert the catheter, had experienced a lot of bleeding.The end user mentions that it took approximately a day for the bleeding to stop.The end user had undergone a cystoscopy to investigate if any further underlying complications might have been associated with the issue.Without the benefit of examination and testing, coloplast is precluded from commenting on the condition of the device or the cause of the occurrence.Should additional facts prompt us to alter or supplement any information or conclusions contained in the original mdr or in any prior supplemental reports, a follow-up report will be submitted.

Brand Name
SPEEDICATH STANDARD URINARY INTERMITTENT DRAINAGE CATHETER
Common Device Name
SINGLE-ADMINISTRATION URETHRAL DRAINAGE CATHETER
Manufacturer (Section D)
COLOPLAST A/S
1 holtedam
humlebæk 3050
DA  3050
Manufacturer Contact
usgab giovanna hayford-quansah
1601 west river road n
minneapolis, MN 55411
MDR Report Key23300015
Report Number3015131144-2025-00001
Device Sequence Number20049635
Product Code GBM
UDI-Device Identifier05708932020398
UDI-Public05708932020398
Combination Product (Y/N)N
PMA/510(K) Number
K023254
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/15/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue Number28492 / 284920 / 284929
Device Lot Number10304874_2849201006
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date10/15/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured04/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Life Threatening;
Patient SexUnknown